Okey here we go, got a big problem in battle for gilneas it first started with my third battle for gilneas battle when i was runing around killing peepz my world of warcraft suddenly freezed and my music stopped couldnt do <anything> and was like oh well bad timing i guess so i restarted my computer 15 seconds later same <thing> happend on the same location in the battleground so i got prdy annoyed and worried and made a ticket about this and got an answear from the gm
- Delete your wtf,interface and cache folder and so i did.
So then i joined a battle for gilneas everything went smooth for about 4 rounds when suddenly the same <thing> happend again. World of warcraft freezed totally and had to restart my computer -.-, so now im waiting for a new ticket respond and just /afking my way thrue random battleground if gilneas appeares -.-.
Anyone got the same problem ?
Got the problem fixed ?
Any blizzard employed got any opinion in this ? (if you read it)
Would love to get any help/reponse and hopefully somthing that works without reinstalling the game.
English might be abit messy cba reading it twice.
[edited inappropriate language, please take care in the future -Aennorai]
Also, please provide the following information:
- Press the Windows Key + R
- Type in DXDIAG and press Enter or click OK, this will open the DirectX diagnostic tool
AGP Texture Acceleration
Operating system: Windows 7 Enterprise 32-bit (6.1, Build 7600) (7600.win7_gdr.100226-1909)
Processor: AMD Athlon(tm) II X4 635 Processor (4 CPUs), ~2.9GHz
Memory: 4096MB RAM
DirectX Version: DirectX 11
Display tab (guess this is the graphic information)
Device Name: ATI Radeon HD 5700 Series
Date: 5/27/2010 18:02:46, 511488 bytes
DDI Version: 10.1
DirectDraw Acceleration: Enabled
Direct3D Acceleration: Enabled
AGP Texture Acceleration Enabled
And yes i deleted my interface folder and tried without any addson but reralized it didnt work so i copied my interface/addon folder back in the wow directory.
Thanks for responding hope you can find this to any useful help.